Alternating Hamiltonian cycles in two coloured complete bipartite graphs.

Chetwynd, Amanda G. and Hilton, A. J. W. (1992) Alternating Hamiltonian cycles in two coloured complete bipartite graphs. Journal of Graph Theory, 16 (2). pp. 153-158. ISSN 0364-9024

Full text not available from this repository.

Abstract

We give necessary and sufficient conditions for the existence of an alternating Hamiltonian cycle in a complete bipartite graph whose edge set is colored with two colors.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Graph Theory
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
20044
Deposited By:
Deposited On:
25 Nov 2008 14:05
Refereed?:
No
Published?:
Published
Last Modified:
22 Nov 2020 10:07